Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 96, NWS La Crosse, WI

September 6, 2020Fayette County, Winneshiek County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 6, 2020, 2:13 AM CDT for Fayette County, Winneshiek County, Iowa. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2020, 2:13 AM CDT (07:13 UTC)
Expired
Sep 6, 2020, 3:00 AM CDT
In force
47 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fayette County, IA, Winneshiek County, IA

The radar

The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 2:42 AM CDTHAIL 0.7Fayette, IATIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 9:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2140 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

135 
WUUS53 KARX 060713
SVRARX
IAC065-191-060800-
/O.NEW.KARX.SV.W.0096.200906T0713Z-200906T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
213 AM CDT Sun Sep 6 2020

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Fayette County in northeastern Iowa...
  Southwestern Winneshiek County in northeastern Iowa...

* Until 300 AM CDT.

* At 213 AM CDT, severe thunderstorms were located along a line
  extending from near Lawler to near New Hampton, moving southeast at
  35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Fort Atkinson around 220 AM CDT.
  Waucoma around 225 AM CDT.
  Hawkeye around 240 AM CDT.
  West Union around 245 AM CDT.
  Fayette and Maynard around 300 AM CDT.

Other locations impacted by these severe thunderstorms include
Highway 93 And County W 14, Donnan, Festina, Volga River State Park,
Eldorado, Wadena and Lake Meyer County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4291 9208 4323 9208 4306 9160 4280 9161
      4275 9186
TIME...MOT...LOC 0713Z 324DEG 29KT 4313 9210 4302 9228 

HAIL...<.75IN
WIND...60MPH
 
$$

Shea
3 follow-up statements
823 
WWUS53 KARX 060733
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
233 AM CDT Sun Sep 6 2020

IAC065-191-060800-
/O.CON.KARX.SV.W.0096.000000T0000Z-200906T0800Z/
Fayette IA-Winneshiek IA-
233 AM CDT Sun Sep 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR FAYETTE AND SOUTH CENTRAL WINNESHIEK COUNTIES...

At 232 AM CDT, severe thunderstorms were located along a line
extending from near West Union to near Sumner, moving southeast at 
50 mph. These storms have a history of producing wind gusts in the 
50 to 60 mph range.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Clermont around 240 AM CDT.
  Fayette, Elgin and Maynard around 245 AM CDT.

Other locations impacted by these severe thunderstorms include
Highway 93 And County W 14, Donnan, Volga River State Park, Eldorado,
Wadena, Brainard and Randalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4291 9208 4314 9199 4306 9160 4280 9161
      4275 9186
TIME...MOT...LOC 0732Z 309DEG 45KT 4299 9185 4288 9203 

HAIL...<.75IN
WIND...60MPH
 
$$

Shea
260 
WWUS53 KARX 060739
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
239 AM CDT Sun Sep 6 2020

IAC191-060749-
/O.CAN.KARX.SV.W.0096.000000T0000Z-200906T0800Z/
Winneshiek IA-
239 AM CDT Sun Sep 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WINNESHIEK
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4275 9186 4287 9198 4308 9182 4308 9172
      4306 9160 4297 9160 4297 9161 4280 9161
TIME...MOT...LOC 0739Z 324DEG 29KT 4295 9181 4284 9199 

$$

IAC065-060800-
/O.CON.KARX.SV.W.0096.000000T0000Z-200906T0800Z/
Fayette IA-
239 AM CDT Sun Sep 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN FAYETTE COUNTY...

At 239 AM CDT, severe thunderstorms were located along a line
extending from West Union to near Sumner, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Fayette and Maynard around 250 AM CDT.

Other locations impacted by these severe thunderstorms include
Highway 93 And County W 14, Donnan, Douglas, Volga River State Park,
Wadena, Brainard and Randalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4275 9186 4287 9198 4308 9182 4308 9172
      4306 9160 4297 9160 4297 9161 4280 9161
TIME...MOT...LOC 0739Z 324DEG 29KT 4295 9181 4284 9199 

HAIL...<.75IN
WIND...60MPH
 
$$

Shea
202 
WWUS53 KARX 060800
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
300 AM CDT Sun Sep 6 2020

IAC065-060809-
/O.EXP.KARX.SV.W.0096.000000T0000Z-200906T0800Z/
Fayette IA-
300 AM CDT Sun Sep 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY
WILL EXPIRE AT 300 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with other thunderstorms early this morning.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for 
parts of northeast Iowa.

LAT...LON 4275 9186 4287 9198 4308 9182 4308 9172
      4306 9160 4297 9160 4297 9161 4280 9161
TIME...MOT...LOC 0759Z 324DEG 29KT 4284 9170 4273 9188 

$$

Shea

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 10:51 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Sep 5, 10:51 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1051 PM CDT Sat Sep 5 2020

.SHORT TERM...(This evening through Sunday)
Issued at 214 PM CDT Sat Sep 5 2020

All quiet on the western frontier for now as we await the well-
advertised severe weather potential late tonight, mainly west of the
Mississippi River. Some fair weather cumulus fields over portions of
WI, otherwise a beautiful late-summer Saturday. Only fly in the
ointment to enjoying an azure blue sky is the intrusion of another
plume of smoke aloft from western wildfires, progressively giving
the sky a more milky appearance.

Cyclogenesis over the Northern Plains will induce development of a
very strong southwesterly low level jet nosing into southeast MN and
northeast IA. NAEFS forecast 850mb u-wind percentiles for 12Z Sunday
fall completely outside all climatology for early September, giving
a feel for the anomalous magnitude of this LLJ. Actual forecast
850mb wind speeds will be on the order of 50+ knots as it noses into
the area late tonight. Combined with PWATs of 1.6 to 1.9" (roughly
175-200 percent of normal), moisture transport will be very robust
late tonight, focused squarely on our counties west of the MS River.
Instability will all be elevated with MUCAPE on the order of 2000-
3000 J/kg. Plenty of low level inhibition will be in place given the
unfavorable time of night and strong warm air advection centered
around 800mb, but steep mid-level lapse rates will be in play. This
lends itself to pretty fat CAPE profiles aloft, definitely favorable
for very large hail potential. The setup for large hail will be
aided by an abundance of deep layer directional/speed shear of 50 to
perhaps 60+ knots supportive of elevated supercells, especially as
storms initially develop. Some CAMs, particularly recent HRRR runs,
show potential for some semi-discrete cells firing up initially over
portions of southeast MN and northeast IA. Latest HREF also paints
an area of favorable updraft helicity, especially along and west of
US 63, that suggests potential for well-organized, rotating elevated
storms.

TIMING: CAMs have been in decent agreement with the timing and
evolution of this storm complex thanks to a more strongly-forced
environment. They generally point to storms erupting near SD/MN
border between 9pm-midnight, evolving into a more mature complex
with semi-discrete development as they enter our far western
counties and approach the MS River between midnight and 4am. This
would be the most favorable timeframe for large hail before storms
congeal into clusters. Storms are expected to spread east of the MS
River roughly after 3am, gradually weakening as they propagate
east/southeast, eventually clearing out of our east/southeast
counties after daybreak Sunday.

THREATS: Main threat expected to be very large hail, potentially 2"
or greater in diameter (i.e. hen egg or larger). This is for areas
west of the Mississippi River, especially along and west of US-63,
including the Rochester area. Not as favorable of a setup for
damaging winds given the storms won't be surface-based, but can't
rule out some localized damaging gusts as storms amalgamate into
clusters very late tonight by the time they spread southeast into
western WI and far northeast IA. Heavy rainfall also very likely
given the quick tropical increase of moisture and deepening warm
cloud depths. While this complex should be pretty progressive, hi-
res guidance suggests a high probability for a swath of 1-2" of
rainfall from southeast MN to far southwest WI. HREF 24hr QPF max
indicates potential for localized 3 to 4+" within this broad swath.
Will have to monitor potential for localized flash flooding, but not
anticipating a large hydro threat overall. The expected heavy rain
swath area generally ranges from 25 to 75 percent of normal for
rainfall over the last 30 to 60 days, so it should be able to handle
even moderate rainfall amounts without much trouble. Only concern
would be the more complex terrain areas near MS River.

Expect some lingering showers and storms Sunday morning in our south
and east. Perhaps some additional development along a band of fgen
dropping through our southeast during the afternoon, maybe a few
storms on the stronger side. Strong WAA aloft will yield a very
warm early September day with highs in the mid 80s to near 90 near
and south of I-94, 70s to the north. Also a tad humid, but these
warm, muggy conditions will be brief.

.LONG TERM...(Sunday night through Saturday)
Issued at 214 PM CDT Sat Sep 5 2020

Storms may be ongoing across parts of central into southwest
Wisconsin Sunday evening/night as a cold front sweeps through.
However, the latest guidance suggests that most of the activity
should be mostly further south and east out of the local area by
this time. Any storms that may still be ongoing should be on a
weakening trend as the loss of daytime heating occurs, though with
instability forecast to still be around 1000-1500 J/kg and decent
bulk shear, a few stronger storms cannot be ruled out.

Northwest/zonal flow aloft then transitions to southwest flow early
next week as a split flow pattern sets up. A baroclinic zone looks
to develop across a big portion of the country, including the local
area. This baroclinic zone will orient itself west to east early on
in the week, before transitioning to a more southwest to northeast
orientation within the large-scale flow by midweek. This will result
in an increased chance of precipitation and much cooler temperatures
across the entire area through the entirety of the week. Tuesday and
Wednesday look to be the coolest days, with high temperatures likely
only reaching the low to mid 50s. The baroclinic zone then gradually
shifts east of the area come Thursday, with perhaps a brief break in
rain. However, models are in rather decent agreement that a closed
low will spin up on the eastern side of the Rockies later in the
week and lift northeast through the area, bringing additional
chances for precipitation. Exact precipitation amounts during the
entire long term period is still a little uncertain, though
confidence is increasing that heavy rain will result. In summary,
expect a cool and soggy week ahead.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1051 PM CDT Sat Sep 5 2020

Convection has been developing this evening north of a warm front
that extends from southeast South Dakota into northern Missouri.
The front did not progress as far north as previously expected and
as a result, the main area of convection is expected to stay
farther to the southwest. Will likely still see some additional
development farther to the north as the strong low level jet gets
going and this will have a chance to impact KRST overnight with
some MVFR/IFR conditions. With KLSE being farther east, even more
questionable how much activity will be around it and have dropped
back to just a VCTS for now. All this activity should push to the
east early Sunday morning with a short period of MVFR ceilings
possible. Otherwise, expect breezy southwest winds with VFR
conditions until the cold front comes through late in the
afternoon/early evening and swings the winds around to the west.
Additional convective development Sunday should be to the
southeast of both airports.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Kurz
LONG TERM...NMB
AVIATION...04
Hazardous weather outlook, Sep 5, 3:28 AM CDT, 22 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
328 AM CDT Sat Sep 5 2020

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-061200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
328 AM CDT Sat Sep 5 2020

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms are likely tonight, mainly after midnight. A few
storms may be severe with large hail, heavy rainfall and gusty
winds, especially across southeast Minnesota and northeast Iowa.
Localized flooding is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms will continue into Sunday morning with hail, heavy
rainfall and gusty winds possible. There is a small chance for
additional storms Sunday evening over southwest Wisconsin.

A few thunderstorms are possible Tuesday into Wednesday, but
severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed, but any reports of
severe weather tonight into Sunday morning would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Special weather statement, Sep 5, 11:23 PM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1123 PM CDT Sat Sep 5 2020

IAZ008-009-MNZ086-087-094-095-060515-
Howard-Mitchell-Olmsted-Dodge-Fillmore-Mower-
1123 PM CDT Sat Sep 5 2020

...STRONG THUNDERSTORMS FORMING ACROSS PARTS OF SOUTHEAST MINNESOTA
LATE THIS EVENING...

At 1119 PM CDT, numerous thunderstorms were forming across southern
Minnesota and will approach the Austin, Rochester, and Kasson areas.
These storms could produce large hail and locally heavy rain at
times.

Stay indoors as these storms become more numerous overnight. If you
are camping, have a shelter option in mind in case storms become
stronger.

There could be several hours of storms overnight and depending on
where storms track, several inches of rain is possible.

LAT...LON 4420 9304 4419 9268 4410 9245 4350 9208
      4321 9208 4321 9302 4350 9303 4350 9305
TIME...MOT...LOC 0419Z 291DEG 50KT 4406 9308

Shea
Special weather statement, Sep 6, 12:10 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1210 AM CDT Sun Sep 6 2020

IAZ008>011-019-029-030-MNZ086>088-094>096-060615-
Chickasaw-Fayette-Mitchell-Clayton-Winneshiek-Howard-Allamakee-
Fillmore-Winona-Houston-Olmsted-Dodge-Mower-
1210 AM CDT Sun Sep 6 2020

...Thunderstorms Continue to Form Overnight...

Early this morning numerous strong to severe thunderstorms were
forming over southeast Minnesota and northeast Iowa. As the storms
grow, they could produce small bouts of large hail and locally heavy
rain, in addition to frequent lightning.

Storms may intensify, so be certain to monitor for additional
warnings. Stay indoors and if you are camping, find a shelter that
can keep you safer until the storms clear your area.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
north central and northeastern Iowa...and southeastern Minnesota.

LAT...LON 4420 9304 4420 9233 4411 9232 4411 9214
      4419 9208 4419 9186 4400 9143 4378 9124
      4337 9122 4326 9106 4313 9118 4291 9114
      4274 9105 4266 9091 4265 9090 4264 9208
      4291 9208 4291 9255 4321 9255 4321 9302
TIME...MOT...LOC 0508Z 287DEG 26KT 4380 9270

Shea
Local storm report, Sep 6, 12:53 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1253 AM CDT SUN SEP 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             OELWEIN                 42.68N 91.91W
09/06/2020  E0.25 INCH       FAYETTE            IA   PUBLIC

&&
Special weather statement, Sep 6, 1:15 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service La Crosse WI
115 AM CDT Sun Sep 6 2020

IAZ009>011-019-029-030-MNZ086-087-094>096-WIZ054-061-060715-
Chickasaw-Fayette-Clayton-Winneshiek-Howard-Allamakee-Fillmore-
Houston-Olmsted-Dodge-Mower-Crawford-Grant-
115 AM CDT Sun Sep 6 2020

...Numerous Storms Overnight...

Thunderstorm activity continued to produce hail, gusty winds,
locally heavy rain, and frequent lightning early this morning,
especially across southeast Minnesota, northeast Iowa, and into
southwest Wisconsin. Some areas may have received over 2 inches of
rain.

There have been wind gusts in the 40 to 50 mph range and occasional
hail.

Storms may intensify overnight, so be certain to monitor for
warnings. Remain indoors.

LAT...LON 4264 9071 4268 9090 4264 9208 4291 9208
      4291 9255 4350 9255 4350 9305 4420 9305
      4420 9233 4411 9232 4410 9208 4385 9208
      4385 9129 4343 9122 4342 9067 4317 9067
      4320 9043 4251 9042 4251 9064
TIME...MOT...LOC 0613Z 281DEG 49KT 4358 9219

Shea
Local storm report, Sep 6, 1:23 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
123 AM CDT SUN SEP 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             OELWEIN                 42.68N 91.92W
09/06/2020  E1.00 INCH       FAYETTE            IA   TRAINED SPOTTER

&&
Local storm report, Sep 6, 1:44 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
144 AM CDT SUN SEP 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND GST     SARATOGA                43.37N 92.41W
09/06/2020  M59 MPH          HOWARD             IA   MESONET

            RWIS SITE.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 11:23 PM CDTSpecial Weather StatementARXHoward, Mitchell52 min
Sep 6, 12:10 AM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Clayton, Fayette, Howard, Mitchell and 1 more65 min
Sep 6, 12:56 AM CDTSevere Thunderstorm WarningARXFayette49 min
Sep 6, 1:15 AM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Clayton, Fayette, Howard, Winneshiek60 min
Sep 6, 1:41 AM CDTSevere Thunderstorm WarningARXChickasaw, Howard49 min
Sep 6, 2:56 AM CDTSevere Thunderstorm WarningARXClayton49 min
Sep 6, 3:42 AM CDTSevere Thunderstorm WarningARXFloyd48 min
Sep 6, 5:54 AM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Howard, Winneshiek51 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.